Alert archive / California / Red Flag Warnings in 2013

Red Flag Warning 8, NWS Sacramento, CA

August 7, 2013

NWS Sacramento, CA issued this red flag warning at Aug 7, 2013, 12:58 PM PDT. It took effect at Aug 8, 2013, 11:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 7, 2013, 12:58 PM PDT (19:58 UTC)
In effect from
Aug 8, 2013, 11:00 AM PDT
Expired
Aug 9, 2013, 8:00 PM PDT
In force
33 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WWUS86 KSTO 071958
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1258 PM PDT WED AUG 7 2013

...RISK OF LIGHTNING RELATED FIRES INCREASES TOMORROW AND
FRIDAY...

.LOW PRESSURE OFFSHORE WILL APPROACH THE NORTHWEST CALIFORNIA
COAST TOMORROW AND FRIDAY INCREASING THE POSSIBILITY OF
THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND
PLUMAS COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED
PRECIPITATION TOMORROW BUT WILL GRADUALLY BECOME MORE WET INTO
FRIDAY. STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY
SPREAD ANY LIGHTNING INDUCED FIRES.

CAZ213-214-263-268-279-081200-
/O.UPG.KSTO.FW.A.0006.130808T1800Z-130810T0000Z/
/O.NEW.KSTO.FW.W.0008.130808T1800Z-130810T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-EASTERN MENDOCINO NF-
1258 PM PDT WED AUG 7 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THURSDAY TO 8 PM PDT
FRIDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...
214...263...268 AND 279...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM
THURSDAY TO 8 PM PDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF
  NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE
  SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT...
  FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND
  PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS
  PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279
  EASTERN MENDOCINO NF.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY 
  OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL 
  TRANSITION TO WETTER THURSDAY NIGHT INTO FRIDAY. 

* OUTFLOW WINDS...COLLAPSING THUNDERSTORMS MAY PRODUCE GUSTS AS 
  HIGH AS 40 MPH. 

* IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW 
  FIRES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
4 follow-up statements
900 
WWUS86 KSTO 081136
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
436 AM PDT THU AUG 8 2013

...RISK OF LIGHTNING RELATED FIRES INCREASES TODAY AND FRIDAY...

.LOW PRESSURE OFFSHORE WILL APPROACH THE NORTHWEST CALIFORNIA
COAST TODAY AND FRIDAY INCREASING THE POSSIBILITY OF THUNDERSTORMS
OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND PLUMAS
COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED
PRECIPITATION TODAY BUT WILL GRADUALLY BECOME MORE WET INTO FRIDAY.
STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY
LIGHTNING INDUCED FIRES.

CAZ213-214-263-268-279-090000-
/O.CON.KSTO.FW.W.0008.130808T1800Z-130810T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-EASTERN MENDOCINO NF-
436 AM PDT THU AUG 8 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT FRIDAY FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 213...214...263...268 AND 279...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE 
  SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT...
  FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND 
  PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS 
  PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279 
  EASTERN MENDOCINO NF.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER
  HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION
  TO WETTER TONIGHT INTO FRIDAY.

* OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS AS
  HIGH AS 40 MPH.

* IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW 
  FIRES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
909 
WWUS86 KSTO 082207
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
307 PM PDT THU AUG 8 2013

...RISK OF LIGHTNING RELATED FIRES THROUGH FRIDAY...

.A LOW PRESSURE SYSTEM NEAR THE NORCAL COAST WILL MOVE EASTWARD
OVER THE NEXT COUPLE OF DAYS INCREASING THE POSSIBILITY OF
THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND
PLUMAS COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED
PRECIPITATION BUT WILL GRADUALLY BECOME MORE WET INTO FRIDAY.
STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY
LIGHTNING INDUCED FIRES.

CAZ213-214-263-268-279-091200-
/O.CON.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-EASTERN MENDOCINO NF-
307 PM PDT THU AUG 8 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT FRIDAY FOR
THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...263...
268 AND 279...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE 
  SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT...
  FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND 
  PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS 
  PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279 
  EASTERN MENDOCINO NF.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY 
  OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL 
  TRANSITION TO WETTER TONIGHT INTO FRIDAY. 

* OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS 
  AS HIGH AS 40 MPH. 

* IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW 
  FIRES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
177 
WWUS86 KSTO 091132
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
432 AM PDT FRI AUG 9 2013

...RISK OF LIGHTNING RELATED FIRES TODAY...

.A LOW PRESSURE SYSTEM NEAR THE NORCAL COAST WILL BRING A POSSIBILITY
OF THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA
COUNTY TODAY. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED
PRECIPITATION BUT WILL GRADUALLY BECOME MORE WET INTO THIS EVENING.
STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY
LIGHTNING INDUCED FIRES.

CAZ268-091245-
/O.CAN.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
432 AM PDT FRI AUG 9 2013

...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR
FIRE WEATHER ZONE 268, THE NORTHERN SIERRA.

ONLY A SLIGHT THREAT OF THUNDERSTORMS EXISTS TODAY OVER THE
NORTHERN SIERRA NEVADA. ANY THUNDERSTORM ACTIVITY SHOULD BE VERY
ISOLATED. THEREFORE THE RED FLAG WARNING FOR THIS AREA HAS BEEN
CAN CELLED. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ213-214-263-279-100300-
/O.CON.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
432 AM PDT FRI AUG 9 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...
263 AND 279...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE 
  SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT 
  AND FIRE WEATHER ZONE 279 EASTERN MENDOCINO NF.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER
  HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION
  TO WETTER THIS EVENING. 

* OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS 
  AS HIGH AS 40 MPH. 

* IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW 
  FIRES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
222 
WWUS86 KSTO 100239
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
739 PM PDT FRI AUG 9 2013

CAZ213-214-263-279-100345-
/O.EXP.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
739 PM PDT FRI AUG 9 2013

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR 
SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...263
AND 279...

THUNDERSTORM ACTIVITY HAS ENDED OVER THE INTERIOR OF NORTHERN
CALIFORNIA. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT
8 PM.

$$
JHM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 7, 9:44 AM PDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 7, 9:44 AM PDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
944 AM PDT WED AUG 7 2013

.SYNOPSIS...
UPPER LEVEL LOW WILL STILL BRING BELOW NORMAL TEMPERATURES
THROUGH THE REST OF THIS WEEK INTO THE WEEKEND. THE DELTA BREEZE
WILL CONTINUE WITH LOCALLY WINDY CONDITIONS THROUGH THE DELTA.
THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER TERRAIN THROUGH FRIDAY
WITH THE BEST CHANCE BEING OVER THE NORTHERN MOUNTAINS THURSDAY
INTO FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE IN THE NORTHERN
SACRAMENTO VALLEY THURSDAY INTO FRIDAY.

&&

.DISCUSSION...
UPPER LEVEL LOW OFF THE NORTHWEST CALIFORNIA COAST WILL CONTINUE
TO BRING BELOW NORMAL TEMPERATURES TO INTERIOR NORTHERN CALIFORNIA
INTO THE WEEKEND. STRONG ONSHORE FLOW THIS MORNING AND ALMOST 3000
FT DEEP MARINE LAYER BROUGHT IN MARINE STRATUS THIS MORNING TO LAKE
COUNTY AND PARTS OF THE CENTRAL VALLEY (FROM AROUND CORNING TO
TURLOCK)...ESPECIALLY ALONG THE EAST SIDE. CLOUDS STILL COVERING FAR
NORTHERN SHASTA COUNTY AND DOWN ALONG THE CREST OF THE SIERRA TO
AROUND HIGHWAY 50 THIS MORNING FROM A SHORTWAVE ROTATING AROUND THE LOW
OVERNIGHT. A LITTLE INSTABILITY THIS AFTERNOON FOR A SLIGHT CHANCE
OF THUNDERSTORMS OVER THE NORTHERN MOUNTAINS WITH THE BEST CHANCE
LOOKING LIKE IT MAY BE ALONG THE COASTAL RANGE AND LASSEN NATIONAL
PARK AREA. ALTHOUGH THE MAJORITY OF THE INSTABILITY IS TO THE
NORTH AND EAST OF THE AREA. TEMPERATURES THIS AFTERNOON ARE
EXPECTED TO BE A FEW DEGREES COOLER TODAY DUE TO SYNOPTIC COOLING
AND STRONG ONSHORE FLOW. THIS WILL BRING TEMPERATURES IN THE 80S
IN THE VALLEY AND MID 60S TO MID 70S IN THE MOUNTAINS. LITTLE
CHANGE IN TEMPERATURES THROUGH SATURDAY WITH TEMPERATURES REMAINING
AROUND 5 TO 10 DEGREES BELOW NORMAL.

THE TRACK OF THE LOW FOR THURSDAY INTO SATURDAY IS STILL UNCERTAIN
LEADING TO LOWER CONFIDENCE IN WHERE THE THUNDERSTORMS WILL BE AND
WHAT WILL BE THE EXTENT OF THEIR COVERAGE. INSTABILITY AND
MOISTURE INCREASES OVER INTERIOR NORTHERN CALIFORNIA TOMORROW
ESPECIALLY OVER THE NORTHERN MOUNTAINS. SCATTERED THUNDERSTORMS
ARE POSSIBLE OVER THE NORTHERN MOUNTAINS. ISOLATED THUNDERSTORMS
WILL ALSO BE POSSIBLE IN THE NORTHERN SACRAMENTO VALLEY AND NEAR
THE CREST OF THE SIERRA ALONG WITH LAKE COUNTY. INSTABILITY WILL
BE SIMILAR ON FRIDAY FOR A CONTINUED THREAT OF THUNDERSTORMS.
ALTHOUGH THE GFS IS STILL FURTHER SOUTH WITH THE LOW THAN THE NAM
AND BRINGS IT INLAND INTO NORTHERN CALIFORNIA ON FRIDAY AND SHIFTS
IT NORTH INTO SATURDAY. IF THE NAM IS CORRECT IN THE TRACK THERE
MAY BE NOT AS MUCH INSTABILITY TO THE SOUTH AND THE THREAT
DIMINISHES SATURDAY WITH THE LOW TO THE NORTH AND EAST.

.EXTENDED DISCUSSION (SUNDAY THROUGH WEDNESDAY)

THE MODEL CONSENSUS AT THIS POINT IS TO DRY OUT ACROSS NORTHERN
CALIFORNIA ON SUNDAY AS THE UPPER LOW TRACKS NORTHWARD ALONG THE
PACIFIC NORTHWEST COAST. THIS WILL BRING A MODEST WARMING TREND
THIS WEEKEND AND INTO EARLY NEXT WEEK TOWARD NEAR-NORMAL LEVELS.
THE UPPER RIDGE AXIS WILL REMAIN FAR TO THE SOUTHEAST...MEANING NO
HEATWAVE THROUGH THE EXTENDED PERIOD.

DANG

&&

.AVIATION...

VFR TAF SITES NEXT 24 HOURS EXCEPT LOCAL IFR DUE TO COASTAL
STRATUS FOR THE DELTA...SOUTHERN SACRAMENTO VALLEY AND NORTHERN
SAN JOAQUIN VALLEY THROUGH 18Z. ISOLATED SHOWERS OR THUNDERSTORMS
OVER THE MOUNTAINS ESPECIALLY NORTHERN MOUNTAINS TODAY THROUGH
THIS EVENING. GUSTY WINDS IN VICINITY OF THUNDERSTORMS. OTHERWISE
WINDS GENERALLY BELOW 15 KNOTS EXCEPT LOCALLY WEST 15 TO 25 GUSTS
TO 35 KNOTS THROUGH THE DELTA.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH FRIDAY
AFTERNOON BURNEY BASIN / EASTERN SHASTA COUNTY...MOUNTAINS
SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE
AREA / NORTHERN SHASTA COUNTY...WESTERN PLUMAS COUNTY/LASSEN
PARK.

&&
Hazardous weather outlook, Aug 7, 7:00 AM PDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT WED AUG 7 2013

CAZ013>019-063-064-066>069-081400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS
TODAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

AN UPPER LEVEL WAVE WILL MOVE THROUGH THE REGION THURSDAY THROUGH
FRIDAY...POTENTIALLY BRINGING SCATTERED THUNDERSTORMS MAINLY ALONG
THE NORTHERN MOUNTAINS. SOME OF THESE THUNDERSTORMS MAY BE DRY.

* FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

NOTE TO USERS...
AFTER JUNE 26 2013 THIS WILL BECOME AN EVENT-DRIVEN PRODUCT.
IF NO HAZARDOUS WEATHER IS EXPECTED IN A SEVEN DAY PERIOD....
THIS PRODUCT WILL NOT BE ISSUED.

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:15 PM PDTWind AdvisorySTO5 hr

Nearby

Red Flag Warnings in California, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.